RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 3–10 (Mi mz7717)  

Summation of analytic functions

V. A. Belyaev

Kaluga Branch of Bauman Moscow State Technical University

Abstract: For analytic functions of a certain class we establish the existence of a regular matrix summing $f(z)=\sum_{k=0}^\infty c_kz^k$ to $f(z)$ in the whole domain of analyticity of f(z). In particular, the class under consideration contains the function $(1-z)^{-2}$.

Full text: PDF file (485 kB)

English version:
Mathematical Notes, 1976, 19:1, 3–6

Bibliographic databases:

UDC: 517.5
Received: 20.03.1974

Citation: V. A. Belyaev, “Summation of analytic functions”, Mat. Zametki, 19:1 (1976), 3–10; Math. Notes, 19:1 (1976), 3–6

Citation in format AMSBIB
\Bibitem{Bel76}
\by V.~A.~Belyaev
\paper Summation of analytic functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz7717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420058}
\zmath{https://zbmath.org/?q=an:0341.30005}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 3--6
\crossref{https://doi.org/10.1007/BF01147609}


Linking options:
  • http://mi.mathnet.ru/eng/mz7717
  • http://mi.mathnet.ru/eng/mz/v19/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020